Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 326, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 29, 2007, 6:52 PM EDT for Toombs County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2007, 6:52 PM EDT (22:52 UTC)
- Expired
- Jul 29, 2007, 7:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1230 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 292253
SVRFFC
GAC279-292315-
/O.NEW.KFFC.SV.W.0326.070729T2252Z-070729T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SUN JUL 29 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 715 PM EDT
* AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR VIDALIA...MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
THOMPSON...LYONS...AND SANTA CLAUS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...EXCESSIVE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3226 8224 3208 8226 3209 8227 3210 8235
3212 8245 3213 8244 3227 8243 3228 8242
3227 8223
$$1 follow-up statement
000
WWUS52 KFFC 292320
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT SUN JUL 29 2007
GAC279-292328-
/O.EXP.KFFC.SV.W.0326.000000T0000Z-070729T2315Z/
TOOMBS GA-
718 PM EDT SUN JUL 29 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TOOMBS COUNTY EXPIRED
AT 715 PM EDT...
AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THAT STRONG THUNDERSTORMS CONTINUE OVER EASTERN AND SOUTHERN TOOMBS
COUNTY FROM LYONS...TO SANTA CLAUS...TO NEW BRANCH. WHILE THESE
THUNDERSTORMS HAVE DROPPED BELOW SEVERE LIMITS...PEA-SIZED
HAIL...WIND GUSTS TO 35 MPH...AND HEAVY RAIN WILL CONTINUE FOR THE
NEXT 15 TO 20 MINUTES. IN ADDITION...EXCESSIVE LIGHTNING CONTINUES
WITH THIS ACTIVITY.
RESIDENTS IN THE AREA SHOULD REMAIN INDOORS UNTIL THE STORM HAS
PASSED. DO NOT USE ELECTRICAL APPLIANCES AND REMAIN AWAY FROM DOORS
AND WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3226 8224 3208 8226 3209 8227 3210 8235
3212 8245 3213 8244 3227 8243 3228 8242
3227 8223
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 6:15 PM EDT, 37 minutes earlier.
Area forecast discussion, Jul 29, 6:15 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 PM EDT SUN JUL 29 2007 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... BROAD UPPER TROUGH CONTINUES ACROSS THE EASTERN U.S. AT LEAST TWO FAIRLY SIGNIFICANT SHORT WAVES ARE PROGGED TO MOVE THROUGH THE WESTERN PART OF THE TROUGH DURING THE NEXT 24 HOURS...WHICH SHOULD ENHANCE SHRA/TSRA ACTIVITY ACROSS THE AREA IN ASSOCIATION WITH DAYTIME HEATING. AIR MASS IS VERY MOIST AND UNSTABLE WITH WIDESPREAD 70 TO 75 DEWPOINTS ACROSS THE ENTIRE AREA...CAPES IN THE 2000-3000 J/KG RANGE...AND LIS -2 TO -4. HOWEVER...RATHER WARM AIR ALOFT...-5C AT 500MB...APPEARS TO BE LIMITING THE INTENSITY OF THE ACTIVITY SO FAR TODAY. A WEAK FRONT LIES FROM NW-SE ACROSS THE CWA FROM NEAR RMG-ATL-MCN...WHICH WILL ENHANCE AND FOCUS SHRA/TSRA ACTIVITY THROUGH THE AFTERNOON AND MON AFTERNOON AS WELL. SHORT WAVES WILL PROVIDE THE ADDITIONAL FORCING ALOFT. THE FRONT IS CLEARLY VISIBLE IN THE LIGHTNING DISPLAY WITH ACTIVITY LINED UP FROM TUL-LIT-ATL. BEST AREA FOR CONVECTION WILL BE ALONG AND SW OF THE FRONT...WITH THE USUAL DIURNAL EMPHASIS. AIR MASS ACROSS N GA DRIES A LITTLE BIT BY MON AFTERNOON AS THE WEAK COLD FRONT DRIFTS FURTHER S/SW INTO CENTRAL GA. THUS...BEST CONCENTRATION OF ACTIVITY MON SHOULD BE ACROSS CENTRAL GA...BUT GIVEN HEATING AND MOISTURE...FEEL COMPELLED TO HOLD ONTO AT LEAST LOW CHANCE POPS ACROSS THE NORTH. TUE...THE MOISTURE GETS PUSHED EVEN FURTHER S/SW AS THE FRONT CONTINUES TO RETROGRADE WEST INTO THE LOWER MS VALLEY AND ARKLATEX REGION. THE BEST FOCUS FOR CONVECTION WILL REMAIN NEAR THE FRONT...AFFECTING FAR S PARTS OF GA THROUGH THE MID-SOUTH AND ARKLATEX REGION. AM ALWAYS RELUCTANT TO DROP POPS COMPLETELY AT THIS TIME OF YEAR AS THE MODELS FREQUENTLY PUSH FRONTS AND MOISTURE TOO FAR S. WILL DROP POPS FROM THE N 1/3 OF THE TUE-WED AREA...BUT WILL NEED TO LEAVE SLIGHT CHANCE POPS IN FOR CENTRAL GA NEAREST THE BOUNDARY...BETTER MOISTURE...AND INSTABILITY. GUIDANCE TEMPS APPEAR FAIRLY REASONABLE...EXCEPT FOR RMG...WHICH CONTINUES TO SHOW HIGH MAV BIAS. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS THE WEEK PROGRESSES...THE UPPER TROUGH WEAKENS AND SHIFTS EAST. HIGH PRESSURE ALOFT...WHICH HAS BEEN PARKED OVER THE MID U.S. FOR SOME TIME...BEGINS TO BUILD SE WHILE AT THE SAME TIME THE WESTERN ATLANTIC SUBTROPICAL RIDGE BEGINS TO EXPAND WESTWARD INTO THE GULF. A WEAKNESS IS LEFT ALONG THE GULF COASTAL REGION. THUS...THE BEST AREA FOR DIURNAL CONVECTION SHOULD BE ACROSS FAR S GA AND THE FL PANHANDLE AND POINTS W/E. THIS MOISTURE WILL BEGIN TO CREEP BACK TO THE NORTH BY THE END OF THE WEEK AS THE WESTERN U.S. RIDGE BREAKS DOWN AND THE ATLANTIC SUBTROPICAL RIDGE CONTINUES TO EXPAND WESTWARD. SW FLOW WILL BEGIN TO BRING THE DEEPER MOISTURE BACK NORTH INTO THE CWA FY FRI AND INTO THE WEEKEND. OVERALL THERE WILL BE LITTLE CHANGE IN MAX/MIN TEMPS THROUGH THE WEEK...REMAINING PRETTY CLOSE TO NORMAL. TEMPS MAY COME UP A TAD TOWARD THE LATER HALF OF THE WEEK AS THE RIDGE ALOFT BUILDS DOWN FROM THE NW AND 850MB TEMPS WARM TO NEAR +20C...AS OPPOSED TO +18C RIGHT NOW. NAM/GFS IN GOOD AGREEMENT THROUGH THE SHORT TERM ON OVERALL SYNOPTIC PATTERN AND MOISTURE FIELDS. ECMWF MORE ROBUST WITH UPPER RIDGE BUILDING SE OVER THE AREA FROM THE MIDWEST BY NEXT WEEK...WHICH WILL SIGNIFICANTLY INHIBIT DAILY CONVECTIVE ACTIVITY AS RELATIVELY DRY/STABLE NE FLOW ALOFT DEVELOPS OVER THE AREA. && .AVIATION... CONVERGENCE BOUNDARY ACROSS MIDSECTION OF STATE WILL CONTINUE TO BE THE FOCUS FOR TSRA ACTIVITY THIS EVENING. AIRMASS WORKED OVER IN ATL AREA...SO HAVE PULLED OUT TS THREAT FOR THE TIME BEING. MAY INTRODUCE IT AFTER 00Z IF ACTIVITY IN AL PERSISTS AND SLIDES INTO GA AFTER SUNSET. EXPECT CIGS AND VSBYS TO HOVER AROUND MVFR EVERYWHERE BUT DROP TO LIFR CONDITIONS OR LOWER BRIEFLY AT ALL BUT CSG IN EARLY MORNING HOURS. WINDS WILL REMAIN LIGHT WESTERLY...BUT SHIFT TO EASTERLY IN NE GA AS BACKDOOR COLD FRONT WORKS IN AFTER 15Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 90 70 92 70 / 20 20 20 5 5 ATLANTA 74 90 72 92 72 / 30 20 20 5 5 BLAIRSVILLE 68 86 66 87 65 / 20 20 20 10 5 CARTERSVILLE 70 91 67 92 67 / 30 20 20 5 5 COLUMBUS 75 93 74 94 74 / 50 50 30 20 20 GAINESVILLE 72 90 71 91 70 / 20 20 20 10 5 MACON 73 92 72 93 71 / 40 30 20 20 10 ROME 70 92 69 94 68 / 20 20 20 5 5 PEACHTREE CITY 70 90 68 92 67 / 40 30 20 5 5 VIDALIA 74 92 74 92 71 / 40 50 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/37
Hazardous weather outlook, Jul 29, 6:32 AM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 632 AM EDT SUN JUL 29 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 632 AM EDT SUN JUL 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A MOIST LOW LEVEL AIR MASS PERSISTED OVER THE SOUTHEAST...WITH A WEAK SURFACE FRONT ACROSS SOUTHERN TENNESSEE INTO EXTREME NORTH GEORGIA. .PRIMARY HAZARDS... THE PRIMARY THREAT WILL BE LIGHTNING...ALONG WITH SOME STRONG WIND GUSTS AND POSSIBLY LARGE HAIL. .DISCUSSION... WEAK HIGH PRESSURE REMAINED OVER GEORGIA...WITH A NEARLY STATIONARY BOUNDARY ACROSS SOUTHERN TENNESSEE INTO NORTH GEORGIA. THE AIR MASS WAS MOIST...AND THIS IN COMBINATION WITH DAYTIME HEATING SHOULD TRIGGER WIDELY SCATTERED SHOWERS AND THUNDERSTORMS. THE ATMOSPHERE SHOULD BE MODERATELY UNSTABLE...WITH CAPES RANGING FROM 1000 TO 2000...AND LIFTED INDEX VALUES OF MINUS TWO TO MINUS THREE. ISOLATED THUNDERSTORMS MAY PULSE TO SEVERE LEVELS...MAINLY DURING THE AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION ACROSS THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 29, 5:42 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 542 PM EDT SUN JUL 29 2007 GAZ052-292230- 542 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN HEARD COUNTY UNTIL 630 PM EDT... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FROLONA...MOVING EAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Local storm report, Jul 29, 5:43 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT SUN JUL 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG DEXTER 32.43N 83.06W
07/29/2007 LAURENS GA EMERGENCY MNGR
ONE DOWNED TREE.
&&
GRIFFITHSpecial weather statement, Jul 29, 5:53 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 553 PM EDT SUN JUL 29 2007 GAZ097-098-110-111-292245- 553 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN NORTHERN TELFAIR...NORTHERN WHEELER...WESTERN TREUTLEN AND SOUTHERN LAURENS COUNTIES UNTIL 645 PM EDT... AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROCKLEDGE TO 8 MILES SOUTHWEST OF MCRAE... MOVING EAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS TELFAIR...WHEELER...TREUTLEN AND LAURENS COUNTIES...INCLUDING THE CITIES OF ROCKLEDGE...LOWERY...LITTLE OCMULGEE STATE PARK...MCRAE...HELENA...AND ALAMO. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jul 29, 6:22 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 622 PM EDT SUN JUL 29 2007 GAZ107-292300- 622 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN PULASKI COUNTY UNTIL 700 PM EDT... AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HAWKINSVILLE...MOVING EAST-SOUTHEAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS PULASKI COUNTY...INCLUDING THE CITIES OF WALLACE...HAWKINSVILLE...AND MOBLEY CROSSING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jul 29, 6:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 629 PM EDT SUN JUL 29 2007 GAZ112-292300- 629 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING IN MONTGOMERY COUNTY UNTIL 700 PM EDT... AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM KIBBEE TO AILEY...TO GLENWOOD...MOVING SOUTHEAST AT 35 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS MONTGOMERY COUNTY...INCLUDING THE CITIES OF KIBBEE...HIGGSTON AND AILEY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jul 29, 6:44 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 644 PM EDT SUN JUL 29 2007 GAZ085-097-292330- 644 PM EDT SUN JUL 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND EXCESSIVE CLOUD-TO-GROUND LIGHTNING IN NORTHERN LAURENS AND WESTERN JOHNSON COUNTIES UNTIL 730 PM EDT... AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF BREWTON...MOVING EAST AT 20 MPH. THIS STORM WILL AFFECT BREWTON...LOVETT...AND SPANN. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS LAURENS AND JOHNSON COUNTIES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 34 min |
| Jul 29, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 26 min |
| Jul 29, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 32 min |
| Jul 29, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.